2011, 5(1): 11-21. doi: 10.3934/amc.2011.5.11

The dual construction for arcs in projective Hjelmslev spaces

1. 

Zhejiang Provincial Key Laboratory of Information Network Technology, and Department of Information and Electronic Engineering, Zhejiang University, 38 Zheda Road, Hangzhou, Zhejiang 310027, China

2. 

New Bulgarian University, 18 Montevideo str., Sofia 1618, Bulgaria, and Institute of Mathematics and Informatics, 8 Acad. G. Bonchev str., Sofia 1113, Bulgaria

Received  February 2010 Revised  September 2010 Published  February 2011

In this paper, we present a duality construction for multiarcs in projective Hjelmslev geometries over chain rings of nilpotency index 2. We compute the parameters of the resulting arcs and discuss some examples.
Citation: Thomas Honold, Ivan Landjev. The dual construction for arcs in projective Hjelmslev spaces. Advances in Mathematics of Communications, 2011, 5 (1) : 11-21. doi: 10.3934/amc.2011.5.11
References:
[1]

A. Brouwer and M. van Eupen, The correspondence between projective codes and 2-weight codes,, Des. Codes Crypt., 11 (1997), 262. doi: 10.1023/A:1008294128110.

[2]

E. Byrne, M. Greferath and T. Honold, Ring geometries, two-weight codes and strongly regular graphs,, Des. Codes Crypt., 48 (2008), 1. doi: 10.1007/s10623-007-9136-8.

[3]

A. Cronheim, Dual numbers, Witt vectors, and Hjelmslev planes,, Geom. Dedicata, 7 (1978), 287. doi: 10.1007/BF00151527.

[4]

S. Dodunekov and J. Simonis, Codes and projective multisets,, Electr. J. Combin., 5 (1998).

[5]

J. W. P. Hirschfeld, "Projective Geometries over Finite Fields,'' $2^{nd}$ edition,, Oxford University Press, (1998).

[6]

T. Honold, M. Kiermaier and I. Landjev, New arcs of maximal size in projective Hjelmslev planes of order nine,, Comptes Rendus l'Acad. Bulgare Sci., 63 (2010), 171.

[7]

T. Honold and I. Landjev, Projective Hjelmslev geometries,, in, (1998), 97.

[8]

T. Honold and I. Landjev, Linearly representable codes over chain rings,, Abhandlungen math. Seminar Univ. Hamburg, 69 (1999), 187. doi: 10.1007/BF02940872.

[9]

T. Honold and I. Landjev, Linear codes over finite chain rings,, Electr. J. Combin., 7 (2000).

[10]

T. Honold and I. Landjev, On arcs in projective Hjelmslev planes,, Discrete Math., 231 (2001), 265. doi: 10.1016/S0012-365X(00)00323-X.

[11]

T. Honold and I. Landjev, On maximal arcs in projective Hjelmslev planes,, Finite Fields Appl., 11 (2005), 292. doi: 10.1016/j.ffa.2004.12.004.

[12]

M. Kiermaier and A. Kohnert, New arcs in projective Hjelmslev planes over Galois rings,, in, (2007), 112.

[13]

A. Kreuzer, Fundamental theorem of projective Hjelmslev spaces,, Mitteilungen Math. Gesellschaft Hamburg, 12 (1991), 809.

[14]

I. Landjev and T. Honold, Arcs in projective Hjelmslev planes,, Discrete Math. Appl., 11 (2001), 53. doi: 10.1515/dma.2001.11.1.53.

[15]

A. A. Nechaev, Finite principal ideal rings,, Sbornik. Math., 20 (1973), 364. doi: 10.1070/SM1973v020n03ABEH001880.

[16]

R. Raghavendran, Finite associative rings,, Compositio Math., 21 (1969), 195.

show all references

References:
[1]

A. Brouwer and M. van Eupen, The correspondence between projective codes and 2-weight codes,, Des. Codes Crypt., 11 (1997), 262. doi: 10.1023/A:1008294128110.

[2]

E. Byrne, M. Greferath and T. Honold, Ring geometries, two-weight codes and strongly regular graphs,, Des. Codes Crypt., 48 (2008), 1. doi: 10.1007/s10623-007-9136-8.

[3]

A. Cronheim, Dual numbers, Witt vectors, and Hjelmslev planes,, Geom. Dedicata, 7 (1978), 287. doi: 10.1007/BF00151527.

[4]

S. Dodunekov and J. Simonis, Codes and projective multisets,, Electr. J. Combin., 5 (1998).

[5]

J. W. P. Hirschfeld, "Projective Geometries over Finite Fields,'' $2^{nd}$ edition,, Oxford University Press, (1998).

[6]

T. Honold, M. Kiermaier and I. Landjev, New arcs of maximal size in projective Hjelmslev planes of order nine,, Comptes Rendus l'Acad. Bulgare Sci., 63 (2010), 171.

[7]

T. Honold and I. Landjev, Projective Hjelmslev geometries,, in, (1998), 97.

[8]

T. Honold and I. Landjev, Linearly representable codes over chain rings,, Abhandlungen math. Seminar Univ. Hamburg, 69 (1999), 187. doi: 10.1007/BF02940872.

[9]

T. Honold and I. Landjev, Linear codes over finite chain rings,, Electr. J. Combin., 7 (2000).

[10]

T. Honold and I. Landjev, On arcs in projective Hjelmslev planes,, Discrete Math., 231 (2001), 265. doi: 10.1016/S0012-365X(00)00323-X.

[11]

T. Honold and I. Landjev, On maximal arcs in projective Hjelmslev planes,, Finite Fields Appl., 11 (2005), 292. doi: 10.1016/j.ffa.2004.12.004.

[12]

M. Kiermaier and A. Kohnert, New arcs in projective Hjelmslev planes over Galois rings,, in, (2007), 112.

[13]

A. Kreuzer, Fundamental theorem of projective Hjelmslev spaces,, Mitteilungen Math. Gesellschaft Hamburg, 12 (1991), 809.

[14]

I. Landjev and T. Honold, Arcs in projective Hjelmslev planes,, Discrete Math. Appl., 11 (2001), 53. doi: 10.1515/dma.2001.11.1.53.

[15]

A. A. Nechaev, Finite principal ideal rings,, Sbornik. Math., 20 (1973), 364. doi: 10.1070/SM1973v020n03ABEH001880.

[16]

R. Raghavendran, Finite associative rings,, Compositio Math., 21 (1969), 195.

[1]

Claude Carlet, Juan Carlos Ku-Cauich, Horacio Tapia-Recillas. Bent functions on a Galois ring and systematic authentication codes. Advances in Mathematics of Communications, 2012, 6 (2) : 249-258. doi: 10.3934/amc.2012.6.249

[2]

David Grant, Mahesh K. Varanasi. Duality theory for space-time codes over finite fields. Advances in Mathematics of Communications, 2008, 2 (1) : 35-54. doi: 10.3934/amc.2008.2.35

[3]

David Grant, Mahesh K. Varanasi. The equivalence of space-time codes and codes defined over finite fields and Galois rings. Advances in Mathematics of Communications, 2008, 2 (2) : 131-145. doi: 10.3934/amc.2008.2.131

[4]

Ivan Landjev. On blocking sets in projective Hjelmslev planes. Advances in Mathematics of Communications, 2007, 1 (1) : 65-81. doi: 10.3934/amc.2007.1.65

[5]

Stefanella Boatto. Curvature perturbations and stability of a ring of vortices. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 349-375. doi: 10.3934/dcdsb.2008.10.349

[6]

Ravi Vakil and Aleksey Zinger. A natural smooth compactification of the space of elliptic curves in projective space. Electronic Research Announcements, 2007, 13: 53-59.

[7]

Vincent Astier, Thomas Unger. Galois extensions, positive involutions and an application to unitary space-time coding. Advances in Mathematics of Communications, 2019, 13 (3) : 513-516. doi: 10.3934/amc.2019032

[8]

Gérard Cohen, Alexander Vardy. Duality between packings and coverings of the Hamming space. Advances in Mathematics of Communications, 2007, 1 (1) : 93-97. doi: 10.3934/amc.2007.1.93

[9]

Heide Gluesing-Luerssen, Fai-Lung Tsang. A matrix ring description for cyclic convolutional codes. Advances in Mathematics of Communications, 2008, 2 (1) : 55-81. doi: 10.3934/amc.2008.2.55

[10]

Tomasz Cieślak. Trudinger-Moser type inequality for radially symmetric functions in a ring and applications to Keller-Segel in a ring. Discrete & Continuous Dynamical Systems - B, 2013, 18 (10) : 2505-2512. doi: 10.3934/dcdsb.2013.18.2505

[11]

Carlos Garca-Azpeitia, Jorge Ize. Bifurcation of periodic solutions from a ring configuration of discrete nonlinear oscillators. Discrete & Continuous Dynamical Systems - S, 2013, 6 (4) : 975-983. doi: 10.3934/dcdss.2013.6.975

[12]

Satoshi Kosugi, Yoshihisa Morita. Phase pattern in a Ginzburg-Landau model with a discontinuous coefficient in a ring. Discrete & Continuous Dynamical Systems - A, 2006, 14 (1) : 149-168. doi: 10.3934/dcds.2006.14.149

[13]

R. Yamapi, R.S. MacKay. Stability of synchronization in a shift-invariant ring of mutually coupled oscillators. Discrete & Continuous Dynamical Systems - B, 2008, 10 (4) : 973-996. doi: 10.3934/dcdsb.2008.10.973

[14]

Joan-Josep Climent, Juan Antonio López-Ramos. Public key protocols over the ring $E_{p}^{(m)}$. Advances in Mathematics of Communications, 2016, 10 (4) : 861-870. doi: 10.3934/amc.2016046

[15]

A. Damlamian, Nobuyuki Kenmochi. Evolution equations generated by subdifferentials in the dual space of $(H^1(\Omega))$. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 269-278. doi: 10.3934/dcds.1999.5.269

[16]

Michael Kiermaier, Matthias Koch, Sascha Kurz. $2$-arcs of maximal size in the affine and the projective Hjelmslev plane over $\mathbb Z$25. Advances in Mathematics of Communications, 2011, 5 (2) : 287-301. doi: 10.3934/amc.2011.5.287

[17]

Giovanna Citti, Maria Manfredini, Alessandro Sarti. Finite difference approximation of the Mumford and Shah functional in a contact manifold of the Heisenberg space. Communications on Pure & Applied Analysis, 2010, 9 (4) : 905-927. doi: 10.3934/cpaa.2010.9.905

[18]

Hong Wang, Aijie Cheng, Kaixin Wang. Fast finite volume methods for space-fractional diffusion equations. Discrete & Continuous Dynamical Systems - B, 2015, 20 (5) : 1427-1441. doi: 10.3934/dcdsb.2015.20.1427

[19]

Minjia Shi, Daitao Huang, Lin Sok, Patrick Solé. Double circulant self-dual and LCD codes over Galois rings. Advances in Mathematics of Communications, 2019, 13 (1) : 171-183. doi: 10.3934/amc.2019011

[20]

Xiaoxue Zhao, Zhuchun Li, Xiaoping Xue. Formation, stability and basin of phase-locking for Kuramoto oscillators bidirectionally coupled in a ring. Networks & Heterogeneous Media, 2018, 13 (2) : 323-337. doi: 10.3934/nhm.2018014

2017 Impact Factor: 0.564

Metrics

  • PDF downloads (3)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]